# SDR SWAA2021032457309

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 56,743 hours, 33,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG. EXT SIGN COVER FELL OFF. OVERWING EXIT ON FO'S SIDE / REINSTALLED R/H OVERWING EMERGENCY EXIT SIGN COVER PER SIP
